MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TTLVENT 16FR10ML 100%SIL UM TR

MEDLINE INDUSTRIES INC.; TTLVENT 16FR10ML 100%SIL UM TR
Catalog Number URO180816
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that on (b)(6) 2020, patient had prostatectomy procedure, discharged home with a jp drain and urinary catheter.Patient experienced large urine leak from the catheter at home.Followed-up with md (date unknown), catheter changed and ct scan completed to confirm placement.Patient again discharged home from clinic to be admitted to unity point-rock island hospital (date unknown).It was reported cultures were positive for blood in both the urine and jp drain.The sample was not returned for evaluation therefore a root cause could not be determined.There is no further information at this time.Due to the nature of the incident, medical intervention, and in abundance of caution, this medwatch is being filed.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on (b)(6) 2020, patient had prostatectomy procedure, discharged home with a jp drain and urinary catheter.Patient experienced large urine leak from the catheter at home.Followed-up with md (date unknown), catheter changed and ct scan completed to confirm placement.Patient again discharged home from clinic to be admitted to unity point-rock island hospital (date unknown).It was reported cultures were (b)(6) for blood in both the urine and jp drain.

Common Device Name
TTLVENT 16FR10ML 100%SIL UM TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10230751
Report Number1417592-2020-00066
Device Sequence Number18981319
Product Code EZL
UDI-Device Identifier10889942687145
UDI-Public10889942687145
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO180816
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;